# SDR DL75K030825

- Difficulty date: September 8, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N695DA
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 15,598 hours, 7,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHT ON LAV FWD OF SEAT ROW 9 INOP.  SECURED CONNECTION.
